RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 1, Pages 42–54 (Mi tmf2007)  

This article is cited in 3 scientific papers (total in 3 papers)

Toward a Theory of Spaces of Constant Curvature

V. S. Dryuma

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: We construct some examples of three-dimensional metrics of constant curvature defined by the solutions of nonlinear integrable differential equations and their generalizations and study the properties of Riemann extensions of the metrics of constant curvature. We discuss the connection with the theory of normal Riemannian spaces.

Keywords: Riemann extension, spaces of constant curvature, Korteveg-de Vries equation

DOI: https://doi.org/10.4213/tmf2007

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:1, 34–44

Bibliographic databases:


Citation: V. S. Dryuma, “Toward a Theory of Spaces of Constant Curvature”, TMF, 146:1 (2006), 42–54; Theoret. and Math. Phys., 146:1 (2006), 34–44

Citation in format AMSBIB
\Bibitem{Dry06}
\by V.~S.~Dryuma
\paper Toward a Theory of Spaces of Constant Curvature
\jour TMF
\yr 2006
\vol 146
\issue 1
\pages 42--54
\mathnet{http://mi.mathnet.ru/tmf2007}
\crossref{https://doi.org/10.4213/tmf2007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243401}
\zmath{https://zbmath.org/?q=an:1177.53034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146...34D}
\elib{http://elibrary.ru/item.asp?id=9213634}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 1
\pages 34--44
\crossref{https://doi.org/10.1007/s11232-006-0004-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235509200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31044435858}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2007
  • https://doi.org/10.4213/tmf2007
  • http://mi.mathnet.ru/eng/tmf/v146/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valery Dryuma, “On theory of surfaces defined by the first order systems of equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 1, 161–175  mathnet  mathscinet  zmath
    2. Kowalski O., Sekizawa M., “On natural Riemann extensions”, Publ Math Debrecen, 78:3–4 (2011), 709–721  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Nagaraja H.G., harish D., “Extensions of Constant Curvature”, TWMS J. Appl. Eng. Math., 6:1 (2016), 95–101  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:379
    Full text:173
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020